EconPapers    
Economics at your fingertips  
 

Efficient Allocations in Club Economies

Marcus Berliant () and John Edwards ()

Journal of Public Economic Theory, 2004, vol. 6, issue 1, 43-63

Abstract: We explore the characteristics of Pareto-optimal allocations in the context of local public goods or clubs. A set of first-order conditions for Pareto optimality is provided. Classical treatments apparently neglect an important term related to migrant compensation, and thus are incorrect. A Pareto optimum is shown to exist. Copyright 2004 Blackwell Publishing Inc..

Date: 2004
References: Add references at CitEc
Citations View citations in EconPapers (2) Track citations by RSS feed

Downloads: (external link)
http://www.blackwell-synergy.com/servlet/useragent ... &year=2004&part=null link to full text (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:jpbect:v:6:y:2004:i:1:p:43-63

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=1097-3923

Access Statistics for this article

Journal of Public Economic Theory is currently edited by John P. Conley and Myrna Holtz Wooders

More articles in Journal of Public Economic Theory from Association for Public Economic Theory Contact information at EDIRC.
Series data maintained by Wiley-Blackwell Digital Licensing ().

 
Page updated 2017-12-06
Handle: RePEc:bla:jpbect:v:6:y:2004:i:1:p:43-63